# SDR DLM88960533

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Water Contam
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O ROLL, LOUD NOISE FROM NOSE GEAR AREA, MULTIPLE FLAGS NOTED ON FMA, A/S INDICATOR ETC, CAPTS INSTRUMENTS    FAILED.  FOUND STRUT FLAT.  SERVICED STRUT PER OPN 4703 AND PERFORMED BITE CHECK ON INSTRUMENTS, ALL OK.  A/C DEPARTED A SECOND TIME, AFTER GEAR RETRACTION NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  RETURNED JFK, FERRIED ATL.  REPACKED STRUT, FOUND FLUID CONTAMINATED WITH WATER.  SERVICED STRUT AND OPERATION NORMAL.
